Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Monomials as sums of powers: The real binary case
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9961-383X
2011 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 139, no 9, 3039-3043 p.Article in journal (Refereed) Published
Abstract [en]

We generalize an example, due to Sylvester, and prove that any monomial of degree d in R[x(0), x(1)], which is not a power of a variable, cannot be written as a linear combination of fewer than d powers of linear forms.

Place, publisher, year, edition, pages
2011. Vol. 139, no 9, 3039-3043 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-39013DOI: 10.1090/S0002-9939-2011-11018-9ISI: 000293719900002Scopus ID: 2-s2.0-79959319405OAI: oai:DiVA.org:kth-39013DiVA: diva2:439168
Available from: 2011-09-06 Created: 2011-09-06 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Boij, Mats

Search in DiVA

By author/editor
Boij, Mats
By organisation
Mathematics (Div.)
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 36 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf